Advanced

Nonlinear eigenvalue problems for even functionals

Maad, Sara LU (2007) In Applicable Analysis 86(7). p.829-849
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
nonlinear eigenvalue problem, Krasnoselskii genus, elliptic semilinear equations
in
Applicable Analysis
volume
86
issue
7
pages
21 pages
publisher
Taylor & Francis
ISSN
0003-6811
DOI
10.1080/00036810701460503
language
English
LU publication?
no
id
90a2117c-e43f-4630-bf53-898d49b88eeb
date added to LUP
2017-02-08 13:52:28
date last changed
2017-03-16 14:52:46
@article{90a2117c-e43f-4630-bf53-898d49b88eeb,
  author       = {Maad, Sara},
  issn         = {0003-6811},
  keyword      = {nonlinear eigenvalue problem,Krasnoselskii genus,elliptic semilinear equations},
  language     = {eng},
  number       = {7},
  pages        = {829--849},
  publisher    = {Taylor & Francis},
  series       = {Applicable Analysis},
  title        = {Nonlinear eigenvalue problems for even functionals},
  url          = {http://dx.doi.org/10.1080/00036810701460503},
  volume       = {86},
  year         = {2007},
}